EconPapers    
Economics at your fingertips  
 

Axiomatic characterizations under players nullification

Sylvain Béal (), Sylvain Ferrières (), Eric Rémila and Philippe Solal

Post-Print from HAL

Keywords: Cooperative games; Axiomatic characterization; Potential; Nullified player; Shapley value (search for similar items in EconPapers)
Date: 2016
Note: View the original document on HAL open archive server: https://halshs.archives-ouvertes.fr/halshs-01293700
References: Add references at CitEc
Citations: View citations in EconPapers (9) Track citations by RSS feed

Published in Mathematical Social Sciences, Elsevier, 2016, pp. 47-57

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
Journal Article: Axiomatic characterizations under players nullification (2016) Downloads
Working Paper: Axiomatic characterizations under players nullification (2016) Downloads
Working Paper: Axiomatic characterizations under players nullification (2015) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hal:journl:halshs-01293700

Access Statistics for this paper

More papers in Post-Print from HAL
Bibliographic data for series maintained by CCSD ().

 
Page updated 2020-05-30
Handle: RePEc:hal:journl:halshs-01293700